Join the 'Ezogabine' group to help and get support from people like you.
FDA Medwatch Alert: Potiga (ezogabine): Drug Safety Communication - FDA Determines 2013 Labeling Adequate to Manage Risks of Retinal Abnormalities, Potential Vision Loss, and Skin Discoloration
Posted 16 Jun 2015 by Drugs.com
ISSUE: Based on reviews of additional safety reports from patients treated with the anti-seizure drug Potiga (ezogabine), the FDA has determined that the potential risks of vision loss due to pigment changes in the retina and of skin discoloration can be adequately managed by following the current recommendations in the Potiga labeling. To further explore any potential long-term consequences of ...
Posted 25 Sep 2013 by Drugs.com
WEDNESDAY, Sept. 25 – Young children exposed to epilepsy drugs in the womb are at increased risk of having impaired fine motor skills, according to a new study. Exposure to the drugs in breast milk, however, does not appear to pose a threat. Researchers looked at data collected from Norwegian mothers about their children's language, behavior, and motor and social skills at the ages of 6 months, ...
FDA Medwatch Alert: Potiga (Ezogabine): Drug Safety Communication - Linked To Retinal Abnormalities And Blue Skin Discoloration
Posted 27 Apr 2013 by Drugs.com
ISSUE: FDA is warning the public that the anti-seizure medication Potiga (Ezogabine) can cause blue skin discoloration and eye abnormalities characterized by pigment changes in the retina. FDA does not currently know if these changes are reversible. FDA is working with the manufacturer to gather and evaluate all available information to better understand these events. FDA will update the public ...